# SDR DLL10960195

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N714DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1090
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Waterline
- Part number: 1505220
- Condition: Elongated
- Location: Fs 1363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING THE CENTER WEB SPLICE ON THE FS 1363 BKHD PER SI 7-69959-14AD, OPN 0319, THE POTABLE WATER LINE CUTOUT WAS DAMAGED AND ELONGATED THROUGH THE WEB AND FWD MOD SPLICE STRAP.  THE ORIGINAL CUTOUT WAS A 1.25 DIA HOLE.  THE ELONGATED CUTOUT HAS A MAX WIDTH OF 1.5 AND CAUSES A SHORT EDGE DISTANCE CONDITION OF .22 MIN ON 4 ADJACENT FASTENERS.  THE ORIGINAL WEB IS MADE FROM .065 THICK 7075-T6 CLAD SHEET.  THE FWD MOD SPLICE STRAP IS MADE FROM .080 THICK 7075-T6CLAD SHEET.  ACCOMPLISHED REPAIRS PER DL ERA 272019-14 REV A.
